# SDR DHL96721106

- Difficulty date: June 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LEFT WING UPPER SURFACE PANEL ABOVE OUTBD AILERON OUTBD BALANCE BAY, FWD LEADING EDGE SKIN DELAMINATED.  INSTALLED BONDING REPAIR PER SRM 51-40-6, 34 BY 18.
